# SDR AALA20040121

- Difficulty date: January 26, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT AT SEAT 20D INOPERATIVE.  REPLACED EMERGENCY LIGHT WIRE HARNESS ASSEMBLY AT SIDEWALL TO SEAT 20D ASSEMBLY AREA. SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
